# SDR AALA20130915001

- Difficulty date: September 14, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,471 hours, 37,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 16259
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHTS CAME ON WHEN ALL POWER WAS REMOVED FROM AIRCRAFT & BATTERY SWITCH SELECTED TO OFF.  REPLACED B5-27 EMERGENCY LIGHT BATTERY PACK IN CEILING OF RT AFT LAVATORY.  OPERATIONS CHECKED NORMAL.
